# SDR HEED9558

- Difficulty date: April 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- Engine: Allsn 250C30G2
- System (JASC): 7320 · Fuel Controlling System
- Part: Solenoid
- Part number: 222360703101
- Condition: Inoperative
- Location: Nr 1 Eng
- Part time: 678 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FLIGHT IDLE SOLENOID INOPERATIVE.
